The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.
MathSciNet review: 4274516
Full text of review: PDF This review is available free of charge.
Author: N. V. Krylov
Title: Sobolev and viscosity solutions for fully nonlinear elliptic and parabolic equations
Additional book information: Mathematical Surveys and Monographs Volume, Vol. 233, American Mathematical Society, Providence, RI, 2018, xiv+441 pp., ISBN 978-1-4704-4740-3
- Luis A. Caffarelli, Interior a priori estimates for solutions of fully nonlinear equations, Ann. of Math. (2) 130 (1989), no. 1, 189–213. MR 1005611, DOI 10.2307/1971480
- Michael G. Crandall, Hitoshi Ishii, and Pierre-Louis Lions, User’s guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.) 27 (1992), no. 1, 1–67. MR 1118699, DOI 10.1090/S0273-0979-1992-00266-5
- N. V. Krylov, Controlled diffusion processes, Stochastic Modelling and Applied Probability, vol. 14, Springer-Verlag, Berlin, 2009. Translated from the 1977 Russian original by A. B. Aries; Reprint of the 1980 edition. MR 2723141
- N. V. Krylov, Nonlinear elliptic and parabolic equations of the second order, Mathematics and its Applications (Soviet Series), vol. 7, D. Reidel Publishing Co., Dordrecht, 1987. Translated from the Russian by P. L. Buzytsky [P. L. Buzytskiĭ]. MR 901759, DOI 10.1007/978-94-010-9557-0
Reviewer: Denis Talay
Affiliation: INRIA, France
Journal: Bull. Amer. Math. Soc. 58 (2021), 457-460
Published electronically: April 6, 2021
Review copyright: © Copyright 2021 American Mathematical Society